# SDR SWAA2013112122634

- Difficulty date: November 12, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: 6546455
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TAB FAIRING DELAMINATED.  REPAIRED FAIRING IAW SRM.
